# SDR QM7R201509230001

- Difficulty date: August 28, 2015
- Submitted: September 23, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 6,793 hours, 757 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: GD47812031
- Condition: Separated
- Location: Hyd System
- Part time: 6,793 hours, 757 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD 2 LOW QTY ILLUMINATED THEN FOLLOWED BY HYD LOW PRESSURE WITHIN 10 SECS.  RESERVOIR 0 PERCENT  PRESSURE 0 PSI.  AIRCRAFT, SN 9506 RETURNED TO BASE AS AN INFLIGHT EMERGENCY, IFE, WITH A NR 2 HYDRAULIC ISSUE; LANDED UNEVENTFULLY.   ACFT USED ENTIRE LENGTH OF RUNWAY AND CLEARED AT TAXIWAY WHERE ACFT TOWED BACK TO HANGAR.  FOUND NR 2 CASE DRAIN TUBE ASSEMBLY, PN GD478-1203-1, SEPARATED FROM ITS SWAGED CONNECTOR.
